MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® IMPLANT 4 X 7MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® IMPLANT 4 X 7MM; DENTAL IMPLANT
Model Number FOS407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (nondesign/non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that the implant fos407 in dental site 45 had to be removed due to infection.

Brand Name
FULL OSSEOTITE® IMPLANT 4 X 7MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9449923
Report Number0001038806-2019-01557
Device Sequence Number11532563
Product Code DZE
UDI-Device Identifier00844868003595
UDI-Public(01)00844868003595(17)210527(10)2016050987(241)FOS407
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/27/2021
Device Model NumberFOS407
Device Catalogue NumberFOS407
Device Lot Number2016050987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight70